# SDR SWIA200920994

- Difficulty date: February 4, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 14,349 hours, 12,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6523 - EMERGENCY LIGHT INOP.  RELAMPED.
